MathSciNet Relay Station
MathSciNet bibliographic data
MR2764953 42B30 (35J10 42B35)
Lin, Haibo; Nakai, Eiichi; Yang, Dachun Boundedness of Lusin-area and $g^\ast_\lambda$ functions on localized BMO spaces over doubling metric measure spaces. Bull. Sci. Math. 135 (2011), no. 1, 59–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement